Open Access
Translator Disclaimer
December 2016 Operator on Hilbert space and its application to certain multivalent functions with fixed point associated with hypergeometric function
A. M. Gbolagade, D. O. Makinde
Author Affiliations +
Tbilisi Math. J. 9(2): 151-157 (December 2016). DOI: 10.1515/tmj-2016-0027

Abstract

By applying hypergeometric operator on Hilbert space, the author introduces a new class of meromorphic multivalent functions with an arbitrary fixed point omega. Properties such as coefficient inequalities, distortion bounds and extreme points were derived. Furthermore, the effect of this operator on functions in this class was also investigated.

Citation

Download Citation

A. M. Gbolagade. D. O. Makinde. "Operator on Hilbert space and its application to certain multivalent functions with fixed point associated with hypergeometric function." Tbilisi Math. J. 9 (2) 151 - 157, December 2016. https://doi.org/10.1515/tmj-2016-0027

Information

Received: 23 September 2016; Accepted: 29 November 2016; Published: December 2016
First available in Project Euclid: 12 June 2018

zbMATH: 1357.30010
MathSciNet: MR3599389
Digital Object Identifier: 10.1515/tmj-2016-0027

Subjects:
Primary: 30C45
Secondary: 30C50

Rights: Copyright © 2016 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.9 • No. 2 • December 2016
Back to Top